MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error the customer¿s blood glucose level was unknown at the time of the incident.The customer stated that the drive support cap was normal and that the insulin pump was not exposed to high magnetic fields.Customer a motor position encoder error.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is being replaced and is expected to return for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7600311
Report Number3004209178-2018-81451
Device Sequence Number1645577
Product Code OYC
UDI-Device Identifier00643169077683
UDI-Public(01)00643169077683
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAS
Device Catalogue NumberMMT-523NAS
Device Lot NumberA6523NASJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight104